It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-18-2011, 02:36 AM   #1
Junior Member
(female)
 
xenagurl20's Avatar
 
Join Date: Feb 2011
Location: USA
Posts: 35
xenagurl20 HB User
Unhappy I can't take this ANYMORE!!!

OK, for the past week now I have figured out that going to bed brings really scary feelings. I will close my eyes and I guess I fall asleep...I really don't know if I really did or am like half there. I will start to get this really creepy slow tingle that will eventually turn out to manifest in my head. That is where it starts to wreak havoc with my quality of sleep.

I don't know how to describe what I am feeling at night. When I try to go to bed for me it seems to be a full body experience. My toes or arms or legs will move while I am "sleeping" I don't know if I am actually asleep, because when this happens it makes it seem as though I just closed my eyes, but can sense everything around me. Music does sometimes provoke these strange sensations although silence does just the same. I found just this past episode that different beats will cause different feelings. All Frightening feelings! It sounds crazy but it's a similar feeling to when you look straight down a spiral staircase that is really high up. You feel dizzy mostly especially when you don't like heights.

The feeling seems to continue to spiral through my head and sometimes body. When a feeling like this starts, it's like it paralyzes me enough that I can't fully wake up to get up. I will Jolt awake but then in return I fall right back to sleep. I have jolted awake and made the sound of taking a big deep breath. Other times I have jolted awake and screamed.

When I jolt out of bed gasping for air it's because it feels like someone or something is slowly letting all the air out of me until I finally stop breathing. When I finally do stop I'm still "conscious" enough to feel the pressure in my chest to jolt up trying to catch my breath.

If a tingle feeling isn't running up and down my body I am making jerky movements. I don't know why I am having these feelings.

8/18/11- I woke up so disoriented that I couldn't manage to find my way across the room to the door which is right across from my futon. (Probably about 10 feet) I would stagger and feel my way to the door. And still I probably hit the middle of the door not the handle. I have been experiencing these feelings for a week now and by now I am afraid to go to bed in fear that I won't get up the next morning. Because sometimes when I try to make some sort of noise for someone to come check on me, whatever this is won't allow me to make any noises. I finally fight hard enough to get a small sound out but I fear that's not loud enough for anyone to hear.

My fear with this frightening experience is that one night I just won't wake up because it would have slowed my breathing to the point that I suffocate.

I did start a new antidepressant a couple of weeks ago. It's new on the market. It's called Viibryd. I take it with Seroquel XR for Depression. We have never talked about anxiety before being an issue, but I have been having a rough time at work that is causing some added stress.

This may not relate to the night terrors, but I was at my sister's dorm today trying to move her in and when I opened the closet door, I felt so dizzy I had to grab the door frame for support. If I didn't I am sure I would have hit the floor. I have passed out before and it sure didn't feel like that. With this there was no nausea, dry mouth, or anything.

I would really like some feedback on this. If I have to make an appointment with my general physician I will. But I would like to try this first. I am a healthy 23 year old female if it makes a difference. I am just looking for some very much appreciated advice. Cause I don't know how long I can not fear going to bed at night.

Sorry its so long. I just needed to get this out there.

 
Sponsors Lightbulb
   
Old 08-18-2011, 04:04 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,338
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: I can't take this ANYMORE!!!

I suggest you contact your doctor about your "dreams" and other possible side effects. Sounds like it could be related to the new med and maybe interactions with the other meds you're taking.

 
The Following User Says Thank You to rudiraven For This Useful Post:
xenagurl20 (08-18-2011)
Old 08-18-2011, 07:42 PM   #3
Junior Member
(female)
 
xenagurl20's Avatar
 
Join Date: Feb 2011
Location: USA
Posts: 35
xenagurl20 HB User
Re: I can't take this ANYMORE!!!

Thank you rudiraven. I have a doctor appointment on the 25th. Hopefully I can wait that long.

 
Old 08-29-2011, 06:45 AM   #4
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,036
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: I can't take this ANYMORE!!!

How are you feeling? Was it the VIIBRYD? I am very interested in this med but ready some strange things about it. What dosage are you on?

Hope your much better!

 
Old 08-29-2011, 09:50 AM   #5
Junior Member
(female)
 
xenagurl20's Avatar
 
Join Date: Feb 2011
Location: USA
Posts: 35
xenagurl20 HB User
Re: I can't take this ANYMORE!!!

Quote:
Originally Posted by fusionqueen View Post
How are you feeling? Was it the VIIBRYD? I am very interested in this med but ready some strange things about it. What dosage are you on?

Hope your much better!
Fusionqueen,

I talked to my doctor and with the amount of stress and anxiety I am under he believes that's the cause of my scary feelings at night. I do find though that if I accidentally miss a dose those same feelings start to happen again, but after I take the next dose they seem to go away. Since the medicine is known to cause some nausea he gave me a sample pack which involves a week of 10mgs, a week of 20mgs, and finally 2 weeks of 40mgs. You start on the 10, then the next week you up the dose to 20, and finally you will eventually finish with the 40mgs. That way he hopes that I won't feel the nausea.

I think that the reason why he can't figure out which medication is causing the feelings is because I am also on Seroquel XR. So dosage wise I am on 40mgs of Viibryd and 300mgs of Seroquel XR.

If you have any other questions please feel free to ask.

Hope this helps.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!